# SDR SWAA2018121027425

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,360 hours, 36,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: H0142
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OUTER PANE ARCED.  R&R R2 WINDOW PER MT.
